MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physician reported that as the lens was repositioned in the eye, a small posterior capsular rupture developed.There was no vitreous loss.The lal was implanted successfully.The physician noted that the capsular bag was "fragile and thin." the device history record for the lens was reviewed.No issues were noted.The lens remains implanted in the patient's eye.
 
Event or Problem Description
Physician reported that as the lens was repositioned in the eye, a small posterior capsular rupture developed.There was no vitreous loss.The lal was implanted successfully.The physician noted that the capsular bag was "fragile and thin.".

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11295359
Report Number3012712027-2021-00004
Device Sequence Number3801877
Product Code PZK
UDI-Device Identifier00818806020753
UDI-Public01008188060207531120110917231031
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-001908
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;